# SDR COOSDR010053

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. FUSELAGE BS 864 BETWEEN STRINGER 16L AND 17L, SKIN WITH OIL CAN.
